# SDR SWAA2012032102460

- Difficulty date: March 13, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 29,039 hours, 16,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 186A0081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Z-CHANNEL CORRODED AT BS 852, RBL 23.  REMOVED AND REPLACED Z-CHANNEL IAW SRM.
